# SDR DALA2019070904169

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 59,004 hours, 19,403 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5806, L/P 1161764) STA. 1580 BETWEEN STR. 29R & 28R SHEAR TIE MISSING. FABRICATED NEW SHEAR TIE FROM .063" 7075-T62 WORK ORDER 703048, DRILLED TREATED & PRIMED, OK TO TREAT & PRIME FRAME & INSIDE OF SKIN 672231 1580 FRAME & INTERNAL SKIN TREATED AND PRIMED. INSTALLED SHEAR TIE CLIP WET WITH PRC SEALANT. RESTORED OUTER SKIN PRIMED & PAINTED.
